# SDR AALA202411184103

- Difficulty date: October 27, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY LIGHT AT MID GALLEY. LEFT SIDE LOWER FORWARD POSITION, LIGHTAND BEZEL ARE DAMAGE. MAINTENACE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT AND BEZEL AT MIDGALLEY LH LWR FWD POSITION, OPERATIONAL TEST GOOD IAW B787AMMDMC-B787-A-33-51-06-00A-520A-A-DMC-B787-A-33-51-06-00A-720A-AANDDMC-B787-A-33-51-00-006-320A-A.
